# SDR AU971538

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Faulty
- Location: Engine Oil Temp
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL TEMPERATURE VALVE FAULTY.
